Facebook Pixel


By December 1, 2014 - 6:37pm
Rate This

i have a friend that has a addiction to a over the counter sleep aid diphenhydramine 25 mg for over 15 years she has bin takeing 13 of them for the high no less then 2 times a day could this be harming her she gos to the doctors yet her addiction she hides she gets chest pain offten her doctor dont see anything wrong with her heart but could something be wrong with her could this amount of diphenhydramine that she has bin takeing for over 15 years be covering something that could be wrong with her yet if her doctor knew this she would know what to look for

Add a Comment1 Comments

thankyou Susan for answering me and my friend well she gladly dont drive also

December 3, 2014 - 2:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Addictions Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!